MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PINNACLE 100 ACET CUP 50MM; HIP ACETABULAR CUP

DEPUY ORTHOPAEDICS INC US PINNACLE 100 ACET CUP 50MM; HIP ACETABULAR CUP
Catalog Number 121701050
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Pain (1994); Joint Laxity (4526)
Date of Event 07/23/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent revision of total hip replacement due to suspected subluxation/inlay dislocation on x-ray.The patient complained of pain and a feeling of insecurity and had to undergo revision surgery with subsequent rehabilitation.Intraoperatively, there was dislocation of the inlay and fracture of the inlay.Surgeon performed inlay replacement, head replacement, merete neck lengthening.Affected side: right hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: d4: udi: as the catalog/model number was not provided, the (01) gtin is not available.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary- no device associated with this report was received for examination.An evaluation of the manufacturing record could not be performed as the required product/lot number was not provided to complete the evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot- the device lot number is unknown, therefore a device history review could not be performed.If the lot/serial number becomes available, the record will be re-assessed.H11 additional narrative: added: d10.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information that has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint recon described in this report.H11 additional narrative: added: d4 ( lot, catalog, expiration date), h4.Corrected: d1, d2a.If information that was not available for the initial report is obtained, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: hcp is reporting to nca/bfarm: "revision of total hip replacement due to suspected subluxation/inlay dislocation on x-ray.Intraoperatively: dislocation of the inlay and fracture of the inlay = surgery: inlay replacement, head replacement, merete neck lengthening".Photos and x-rays were provided for review.See attachment (b)(4).The x-ray investigation revealed that the hip ball biolox 32 +9 12/14 appears to be not centrally loaded, additionally, the photo analysis indicated slight evidence of material transfer on the head.Furthermore, the pinn mar +4 10d 32idx50od had a large portion of the rim fractured, due to the condition observed on the femoral head and liner, it is reasonable to conclude that a disassociation event occurred between the liner and the pinnacle 100 acet cup 50mm.With the information provided is not possible to determine a potential cause at this moment.The mode of failure of the device is multi-factorial and consideration must be given to all other potential influences such as surgical process, patient variables (e.G.Activity level and use), anatomical considerations and patient changes over time.Any conclusions from the investigational input provided have to be placed into context with all other relevant factors.It is highly recommended to the patient to consult with their healthcare professional for further assessment.A manufacturing record evaluation was performed for the finished device [(b)(6) / (b)(6)] number, and no non-conformances or manufacturing irregularities related to the complaint condition were identified.The overall complaint was confirmed based on the examination of the liner and head condition.The pinnacle 100 acet cup 50mm would have contributed to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: 1) quantity manufactured: (b)(4) 2) date of manufacture: 18-jun-2023 3) any anomalies or deviations identified in dhr: 1 non-conformance not related to the failure mode of the current complaint.4) expiry date: 31-may-2033 5) ifu reference: (b)(4).Device history review: a manufacturing record evaluation was performed for the finished device [(b)(6) / (b)(6)] number, and no non-conformances or manufacturing irregularities related to the complaint condition were identified.Corrected: d4 primary udi number.

Brand Name
PINNACLE 100 ACET CUP 50MM
Common Device Name
HIP ACETABULAR CUP
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key22825854
Report Number1818910-2025-14324
Device Sequence Number11906627
Product Code LPH
UDI-Device Identifier10603295008545
UDI-Public(01)10603295008545(17)330531(10)4204751
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P070026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number121701050
Device Lot Number4204751
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/31/2025
Supplement Date Received by Manufacturer08/21/2025
11/14/2025
01/12/2026
Initial Report FDA Received Date08/18/2025
Supplement Report FDA Received Date08/25/2025
11/17/2025
01/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PINN MAR +4 10D 32IDX50OD.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale